BibTeX record journals/fss/DrygasQR17

download as .bib file

@article{DBLP:journals/fss/DrygasQR17,
  author    = {Pawel Drygas and
               Feng Qin and
               Ewa Rak},
  title     = {Left and right distributivity equations for semi-t-operators and uninorms},
  journal   = {Fuzzy Sets Syst.},
  volume    = {325},
  pages     = {21--34},
  year      = {2017},
  url       = {https://doi.org/10.1016/j.fss.2017.04.012},
  doi       = {10.1016/j.fss.2017.04.012},
  timestamp = {Fri, 27 Mar 2020 08:42:31 +0100},
  biburl    = {https://dblp.org/rec/journals/fss/DrygasQR17.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics